IJPAM: Volume 53, No. 2 (2009)

ACM REDUCIBLE CURVES WITH $h^1(X,\mathcal {O}_X(2))=0$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we construct many arithmethically Cohen-Macaulay curves $X \subset \mathbb {P}^r$ such that $h^1(X,\mathcal {O}_X(2))=0$.

Received: May 8, 2009

AMS Subject Classification: 14H50, 14H51

Key Words and Phrases: arithmetically normal curve, normally generated line bundle, reducible curve, ACM curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 2